Aa
Aa
A
A
A
Close
Avatar universal

I have been having very very strong contractions and I am not pregnant.

I say contractions because it's the only way I can describe this pain. I had an ablation about 4 years ago so I don't get periods. I seem to experience this pain monthly sometimes twice a month.  I've gone to the Dr and everytime I am sent to the ER. I am frustrated and scared. Idk what is happening to my body.  The Doctors don't know what's going on with me.  I've had several MRI's and ultrasounds. They just give me something for the pain and antibiotics. Even after testing my urine and I don't have an infection. Has anyone experienced this or ever heard of this happening to someone else? I just wasn't the pain to go away
2 Responses
Sort by: Helpful Oldest Newest
973741 tn?1342342773
COMMUNITY LEADER
Gosh, sounds terrible.  That bad that they send you to the ER!  I have had very painful, significant contractions.  A little different than those I had during child birth as that felt like my insides were ripping (and massive vaginal pressure as well) but I have had really bad cramping contractions.  Let me ask you this . . . are you absolutely sure these are not gastrointestinal in nature?  Is it only with your period? Just a little more info to further our discussion would be helpful!
Helpful - 0
1 Comments
I don't get my period anymore because of the ablation. Today was a really bad day.  I felt like (excuse the vulgarity)but like my vagina wanted to turn inside out. It was very heavy and swollen.  Just like when your having a baby.  I started having the episodes about 6/8 months ago.  Some are not as intense as others.  I think today was one of the worst. When I had my periods my cramps were strong, nothing like this now.  That is why I had the ablation done.  Also I do have fibromyalgia
134578 tn?1614729226
COMMUNITY LEADER
Heavy and swollen vagina, or uterine cramping? The two would possibly be from different things. If it's your vagina, have you had a lot of unfulfilled sexual activity lately? That can cause the whole vagina to swell up so much that it feels like you're walking around with a biscuit in your underpants. But if it's uterine cramping, has any doctor recommended Ponstel or another anti-prostaglandin? Uterine cramps can be like angina, except it's the uterus and not the heart. The pain comes from the cramps squeezing the blood out of the muscle and gripping so tight that the blood can't get back in. An OTC anti-prostaglandin is Advil or Nuprin, you might try some next time this is happening just to see if it has an effect.
Helpful - 0
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.